Solvability of a nonstationary thermal convection problem for a viscoelastic incompressible fluid
Differencialʹnye uravneniâ, Tome 36 (2000) no. 8, pp. 1106-1112
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_8_a12,
author = {T. G. Sukacheva},
title = {Solvability of a nonstationary thermal convection problem for a viscoelastic incompressible fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1106--1112},
year = {2000},
volume = {36},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_8_a12/}
}
TY - JOUR AU - T. G. Sukacheva TI - Solvability of a nonstationary thermal convection problem for a viscoelastic incompressible fluid JO - Differencialʹnye uravneniâ PY - 2000 SP - 1106 EP - 1112 VL - 36 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2000_36_8_a12/ LA - ru ID - DE_2000_36_8_a12 ER -
T. G. Sukacheva. Solvability of a nonstationary thermal convection problem for a viscoelastic incompressible fluid. Differencialʹnye uravneniâ, Tome 36 (2000) no. 8, pp. 1106-1112. http://geodesic.mathdoc.fr/item/DE_2000_36_8_a12/